MathSciNet Relay Station
MathSciNet bibliographic data
MR1066560 17B37 (20G99)
Lusztig, George Quantum groups at roots of $1$. Geom. Dedicata 35 (1990), no. 1-3, 89–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement